# SDR CALA2015013093035

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,841 hours, 7,610 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON CUT OUT 452ER CRACKED AT LOWER AFT CORNER.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5450-02294.
